# SDR AT0000339

- Difficulty date: May 12, 2000
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND LEFT HORIZONTAL STABILIZER BETWEEN ELEVATOR STATION 195 AND 213 CHAFED OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR IAW 737 SRM 51-10-01.
